| Model Number |
500004500500 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E.1.Initial reporter facility name: (b)(6).A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 01-jul-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the pocket 15 in drawer 12 was not fully installed.A field service engineer (fse) powered down the station, manually removed the affected pocket, and then properly reinstalled it to resolve the issue.Following reinstallation, the pocket was tested using the system's tester program to verify proper operation.The affected pocket opened and operated as expected during testing.The system functioned as intended after the field service engineer repaired the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank mini, the cubie was unable to be inserted properly during restock.The customer stated that there was a delay in the dispensing of medication.There were no adverse events or injuries reported based on this event.